# SDR ORJA98239

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover Plate
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 3 CORROSION ON LEFT AND RIGHT COVER STRIPS AT CENTER FLOORBOARD STATION 160 TO 200.  FABRICATED NEW STRIPS IAW DC9 SRM 51-10-2 TREATED AND PRIMED IAW DC0 SRM 51-10-3 AND INSTALLED IAW MD-80 MM 20-20-00.  (M)
